# SDR AMTA200600307

- Difficulty date: May 6, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTS ROW 30-33, INOPERATIVE.  RESEATED FUSE ON BATTERY PACK.  OPS CHECK GOOD.  (K)
